Results overview: Found 12 records in 0.02 seconds.
Articles, 2 records found
Research literature, 7 records found
Course materials, 3 records found
Articles 2 records found  
1.
34 p, 2.0 MB Lipschitz approximation by harmonic functions and some applications to spectral synthesis / Mateu Bennassar, Joan (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I) ; Orobitg i Huguet, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
For 0 < s ≤ 1, we characterize those compact sets X with the property that each function harmonic in Ẋ and satisfying a little o Lipschitz condition of order s is the limit in the Lipschitz norm of orders of functions harmonic on neighbourhoods of X. [...]
1990 - 10.1512/iumj.1990.39.39035
Indiana University mathematics journal, Vol. 39, No. 3 (1990) , p. 703-736  
2.
34 p, 317.6 KB Beltrami equations with coefficient in the Sobolev space W1,p / Clop, Albert (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Faraco, D. (Universidad Autónoma de Madrid. Departamento de Matemáticas) ; Mateu Bennassar, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Orobitg i Huguet, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhong, X. (University of Jyväskylä. Department of Mathematics and Statistics)
We study the removable singularities for solutions to the Beltrami equation ∂f = µ ∂f, where µ is a bounded function, kµk∞ ≤ K−1 K+1 < 1, and such that µ ∈ W1,p for some p ≤ 2. Our results are based on an extended version of the well known Weyl's lemma, asserting that distributional solutions are actually true solutions. [...]
2009 - 10.5565/PUBLMAT_53109_09
Publicacions Matemàtiques, V. 53 n. 1 (2009) p. 197-230  

Research literature 7 records found  
1.
109 p, 1.2 MB Singular integral operators and rectifiability / Chunaev, Petr, autor. ; Tolsa Domènech, Xavier, supervisor acadèmic. ; Mateu Bennassar, Joan, supervisor acadèmic. ; Universitat Autònoma de Barcelona. Departament de Matemàtiques.
Los problemas que estudiamos en esta tesis se encuentran en el área de Análisis Armónico y Teoría de la Medida Geométrica. En particular, consideramos la conexión entre las propiedades analíticas de operadores integrales singulares definidos en L^2(\mu) y asociados con algunos núcleos de Calderón-Zygmund y las propiedades geométricas de la medida \mu. [...]
The problems that we study in this thesis lie in the area of Harmonic Analysis and Geometric Measure Theory. Namely, we consider the connection between the analytic properties of singular integral operators defined in L^2(\mu) and associated with some Calderón-Zygmund kernels and the geometric properties of the measure \mu. [...]

[Barcelona] : Universitat Autònoma de Barcelona, 2018.  
2.
106 p, 824.0 KB Controlant la integral singular maximal / Bosch Camós, Anna ; Mateu Bennassar, Joan, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Orobitg i Huguet, Joan, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
[Barcelona] : Universitat Autònoma de Barcelona, 2015  
3.
133 p, 1003.8 KB Soluciones de la ecuación de Beltrami con coeficiente regular / Cruz Barriguete, Víctor Alberto ; Mateu Bennassar, Joan, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Orobitg i Huguet, Joan, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
Vegeu vcbresum1de1. pdf.
[Barcelona] : Universitat Autònoma de Barcelona. Departament de Matemàtiques, 2012
2 documents
4.
39 p, 334.2 KB Calderón-Zygmund kernels and rectifiability in the plane / Chousionis, Vasilis (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mateu Bennassar, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Prat Baiget, Laura (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Tolsa Domènech, Xavier (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
Vegeu el resum a l'inici del document del fitxer adjunt.
Centre de Recerca Matemàtica 2011 (Prepublicacions del Centre de Recerca Matemàtica ; 1047)  
5.
55 p, 378.5 KB New estimates for the maximal singular integral / Mateu Bennassar, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Orobitg i Huguet, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pérez, Carlos (Universidad de Sevilla. Departamento de Análisis Matemático) ; Verdera Melenchón, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2009 (Prepublicacions del Centre de Recerca Matemàtica ; 855)  
6.
31 p, 357.2 KB Distortion of Hausdorff measures and improved Painlevé removability for quasiregular mappings / Astala, Kari (University of Helsinki. Department of Mathematics and Statistics) ; Clop, Albert (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mateu Bennassar, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Orobitg i Huguet, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Uriarte-Tuero, Ignacio (University of Missouri. Mathematics Department) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 715)  
7.
120 p, 638.1 KB Singularitats evitables per a funcions quasiregulars del pla / Clop, Albert (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mateu Bennassar, Joan, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Orobitg i Huguet, Joan, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Vegeu acpresum1de1. pdf.
Bellaterra : Universitat Autònoma de Barcelona, 2007
2 documents

Course materials 3 records found  
1.
1 p, 18.2 KB Algebra lineal i equacions diferencials [23181] / Porti, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mateu Bennassar, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Ciències
1999-00
Llicenciat en Química [70]  
2.
2 p, 894.3 KB Anàlisi matemètic I [27995] / Mateu Bennassar, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Idrissi, O. ; Universitat Autònoma de Barcelona. Facultat de Ciències
2001-02
Llicenciat en Matemàtiques [466]  
3.
2 p, 88.9 KB Anàlisi matemètic I [27995] / Mateu Bennassar, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Tolsa Domènech, Xavier (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Ciències
2002-03
Llicenciat en Matemàtiques [466]  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.